Alert archive / Wyoming / Winter Storm Watches in 2021
Winter Storm Watch 15, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm watch at Dec 25, 2021, 3:54 AM MST for Albany County, Carbon County, Wyoming. It took effect at Dec 25, 2021, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 25, 2021, 3:54 AM MST (10:54 UTC)
- In effect from
- Dec 25, 2021, 11:00 PM MST
- Expired
- Dec 25, 2021, 12:50 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 10.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
702 WWUS45 KCYS 251054 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 354 AM MST Sat Dec 25 2021 ...HEAVY SNOW EXPECTED FOR THE MOUNTAINS TODAY THROUGH SATURDAY MORNING... ...Winter conditions for the I-80 Summit, Buford and Vedauwoo this Morning... WYZ112-114-252200- /O.NEW.KCYS.WS.A.0015.211226T0600Z-211227T1200Z/ /O.CON.KCYS.WS.W.0019.000000T0000Z-211225T1800Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 354 AM MST Sat Dec 25 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH LATE SUNDAY NIGHT... * WHAT...For the Winter Storm Warning, heavy snow. Additional snow accumulations of 1 to 3 inches. Winds gusting as high as 55 mph. For the Winter Storm Watch, heavy snow possible. Total new snow accumulations of 10 to 14 inches possible. Winds could gust as high as 60 mph. * WHERE...Sierra Madre Range and Snowy Range in southeast Wyoming. * WHEN...For the Winter Storm Warning, until 11 AM MST this morning. For the Winter Storm Watch, from this evening through late Sunday night. * IMPACTS...Travel could be very difficult to impossible. Patchy blowing snow could significantly reduce visibility. Hikers and snow mobilers likely to become disoriented and lost with very poor visibility in heavy snow and blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Monitor the latest forecasts for updates on this situation. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ116-117-251500- /O.CON.KCYS.WW.Y.0043.000000T0000Z-211225T1500Z/ South Laramie Range-South Laramie Range Foothills- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 354 AM MST Sat Dec 25 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WHAT...Snow. Total snow accumulation between 1 and 3 inches. Winds gusting as high as 45 mph may produce some blowing snow and lower visibility. * WHERE...Pumpkin Vine, Vedauwoo, and Buford. * WHEN...Until 8 AM MST this morning. * IMPACTS...Plan on slippery road conditions. Gusty winds to 45 mph will also produce some blowing snow and lower visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
4 follow-up statements
180 WWUS45 KCYS 251226 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 526 AM MST Sat Dec 25 2021 ...HEAVY SNOW EXPECTED FOR THE MOUNTAINS TODAY THROUGH THIS MORNING... ...Winter conditions for Cheyenne, Laramie, I-80 Summit, Buford and Vedauwoo this Morning... WYZ112-114-251630- /O.CON.KCYS.WS.W.0019.000000T0000Z-211225T1800Z/ /O.CON.KCYS.WS.A.0015.211226T0600Z-211227T1200Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 526 AM MST Sat Dec 25 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE SUNDAY NIGHT... * WHAT...For the Winter Storm Warning, heavy snow. Additional snow accumulations of 1 to 3 inches. Winds gusting as high as 55 mph. For the Winter Storm Watch, heavy snow possible. Total new snow accumulations of 10 to 14 inches possible. Winds could gust as high as 60 mph. * WHERE...Sierra Madre Range and Snowy Range in southeast Wyoming. * WHEN...For the Winter Storm Warning, until 11 AM MST this morning. For the Winter Storm Watch, from this evening through late Sunday night. * IMPACTS...Travel could be very difficult to impossible. Patchy blowing snow could significantly reduce visibility. Hikers and snow mobilers likely to become disoriented and lost with very poor visibility in heavy snow and blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Monitor the latest forecasts for updates on this situation. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ115-118-251600- /O.EXB.KCYS.WW.Y.0043.000000T0000Z-211225T1600Z/ Laramie Valley-Central Laramie County- Including the cities of Laramie, Bosler, and Cheyenne 526 AM MST Sat Dec 25 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM MST THIS MORNING... * WHAT...Periods of heavy Snow. Total snow accumulation of 1 to 3 inches. Winds gusting as high as 30 mph may produce blowing snow and lower visibility. * WHERE...Cheyenne and Laramie. * WHEN...Until 9 AM MST this morning. * IMPACTS...Plan on slippery road conditions. Gusty winds to 30 mph will also produce some blowing snow and lower visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ116-117-251600- /O.EXT.KCYS.WW.Y.0043.000000T0000Z-211225T1600Z/ South Laramie Range-South Laramie Range Foothills- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 526 AM MST Sat Dec 25 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM MST THIS MORNING... * WHAT...Periods of heavy snow. Total snow accumulation between 1 and 3 inches. Winds gusting as high as 30 mph may produce some blowing snow and lower visibility. * WHERE...Pumpkin Vine, Vedauwoo, and Buford. * WHEN...Until 9 AM MST this morning. * IMPACTS...Plan on slippery road conditions. Gusty winds to 30 mph will also produce some blowing snow and lower visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
841 WWUS45 KCYS 251538 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 838 AM MST Sat Dec 25 2021 ...HEAVY SNOW EXPECTED FOR THE MOUNTAINS THROUGH THIS MORNING... ...Winter conditions for Cheyenne, Laramie, I-80 Summit, Buford and Vedauwoo this Morning... WYZ112-114-252345- /O.CON.KCYS.WS.W.0019.000000T0000Z-211225T1800Z/ /O.CON.KCYS.WS.A.0015.211226T0600Z-211227T1200Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 838 AM MST Sat Dec 25 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE SUNDAY NIGHT... * WHAT...For the Winter Storm Warning, heavy snow. Additional snow accumulations of 1 to 3 inches. Winds gusting as high as 55 mph. For the Winter Storm Watch, heavy snow possible. Total new snow accumulations of 10 to 14 inches possible. Winds could gust as high as 60 mph. * WHERE...Sierra Madre Range and Snowy Range in southeast Wyoming. * WHEN...For the Winter Storm Warning, until 11 AM MST this morning. For the Winter Storm Watch, from this evening through late Sunday night. * IMPACTS...Travel could be very difficult to impossible. Patchy blowing snow could significantly reduce visibility. Hikers and snow mobilers likely to become disoriented and lost with very poor visibility in heavy snow and blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Monitor the latest forecasts for updates on this situation. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ115>118-251800- /O.EXT.KCYS.WW.Y.0043.000000T0000Z-211225T1800Z/ Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County- Including the cities of Laramie, Bosler, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, and Cheyenne 838 AM MST Sat Dec 25 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Periods of heavy snow. Total snow accumulation between 4 and 6 inches. Winds gusting as high as 30 mph may produce some blowing snow and lower visibility. * WHERE...Cheyenne, Laramie, Pumpkin Vine, Vedauwoo, and Buford. * WHEN...Until 11 AM MST this morning. * IMPACTS...Plan on slippery road conditions. Gusty winds to 30 mph will also produce some blowing snow and lower visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
730 WWUS45 KCYS 251735 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 1035 AM MST Sat Dec 25 2021 ...HEAVY SNOW EXPECTED FOR THE MOUNTAINS THROUGH THIS MORNING... ...Winter conditions for Cheyenne, Laramie, I-80 Summit, Buford and Vedauwoo this Morning... WYZ112-114-260015- /O.CON.KCYS.WS.W.0019.000000T0000Z-211225T1800Z/ /O.CON.KCYS.WS.A.0015.211226T0600Z-211227T1200Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 1035 AM MST Sat Dec 25 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE SUNDAY NIGHT... * WHAT...Expect light snow to continue for the mountains today, but significant accumulations are no longer expected. For the Winter Storm Watch, heavy snow possible. Total new snow accumulations of 10 to 14 inches possible. Winds could gust as high as 60 mph. * WHERE...Sierra Madre Range and Snowy Range in southeast Wyoming. * WHEN...For the Winter Storm Warning, until 11 AM MST this morning. For the Winter Storm Watch, from this evening through late Sunday night. * IMPACTS...Travel could be very difficult to impossible. Patchy blowing snow could significantly reduce visibility. Hikers and snow mobilers likely to become disoriented and lost with very poor visibility in heavy snow and blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Monitor the latest forecasts for updates on this situation. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ115>118-251845- /O.CON.KCYS.WW.Y.0043.000000T0000Z-211225T1800Z/ Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County- Including the cities of Laramie, Bosler, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, and Cheyenne 1035 AM MST Sat Dec 25 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Expect light snow eventually taper off the next hour or so as the snow band moves south into Colorado. Significant accumulations are no longer expected. * WHERE...Cheyenne, Laramie, Pumpkin Vine, Vedauwoo, and Buford. * WHEN...Until 11 AM MST this morning. * IMPACTS...Plan on slippery road conditions. Gusty winds to 30 mph will also produce some blowing snow and lower visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
718 WWUS45 KCYS 251950 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 1250 PM MST Sat Dec 25 2021 ...HEAVY SNOW EXPECTED FOR THE MOUNTAINS TONIGHT THROUGH MONDAY... WYZ112-114-261200- /O.UPG.KCYS.WS.A.0015.211226T0600Z-211227T1200Z/ /O.NEW.KCYS.WS.W.0020.211226T0600Z-211228T0000Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 1250 PM MST Sat Dec 25 2021 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY... * WHAT...Heavy snow expected. Total snow accumulations of 12 to 18 inches. Winds gusting as high as 60 mph. * WHERE...Sierra MAdre and Snowy Range to include Centennial and Albany. * WHEN...From 11 PM this evening to 5 PM MST Monday. * IMPACTS...Travel could be very difficult to impossible. Areas of blowing snow could significantly reduce visibility. Hikers and snow mobilers likely to become disoriented and lost with very poor visibility in heavy snow and blowing snow. The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm watch went out at Dec 24, 10:34 PM MST, 5 hours 20 minutes earlier.
Area forecast discussion, Dec 24, 10:34 PM MST, 5 hours 20 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1034 PM MST Fri Dec 24 2021
.UPDATE...
Issued at 905 PM MST Fri Dec 24 2021
Strengthening shortwave energy continues to move towards central
Wyoming this evening with strong winds a brief periods of heavy
snowfall. Rock Springs (KRKS) recently dropped down to one-quarter
mile visibility with heavy snow and 60 MPH wind gusts briefly as
a band of snow continues to march across Sweetwater Co approaching
Carbon Co. Latest HRRR has depicted this band of snow fairly well
tonight with it reaching Rawlins shortly after 10 PM. SNSQ
parameter has been highlighting areas west of the Laramie Range
with this line of snow containing strong winds and 0-2 km CAPE
around 50 J/kg. Will need to continue to monitor observations and
webcams as this line continues to approach the CWA. Quick snow
accumulations up to 1 inch will be possible for lower elevations
combined with strong winds making for hazardous travel conditions
at times tonight. Additionally, decided not to expand the current
High Wind Warning as any gusts to 60 MPH should be brief though
not out of the question. One area to monitor will be around
Arlington/Elk Mountain as stronger winds could stick around
through the night and/or cause extended periods of reduced
visibility with blowing snow.
&&
.SHORT TERM...(This evening through Sunday night)
Issued at 207 PM MST Fri Dec 24 2021
Forecast challenges deal with mountain snow...followed by strong
winds. Another heavy mountain snow event possible Sunday into
Monday.
Currently...Surface front lays across northwestern Nebraska into
northeastern Wyoming this afternoon. Front extends west to a
surface low in south central Idaho. We remain under the influence
of moist southwest flow in the longwave pattern...which is
producing some heavy snow over our Snowy and Sierra Madre Ranges.
Just looked at SNOTEL observations and many of them have surpassed
12 inches with good SWE received in the past 12 hours. Will keep
current Winter Storm Warnings going for the Snowy and Sierra
Madre Ranges.
Issue tonight will be possibility of strong winds at Bordeaux. GFS
forecasting 750mb wins over 50kts up there in WYZ106 with 800mb
winds around 40kts. Random Forest High Wind Guidance does show an
uptick in chances for strong winds at Bordeaux after 03Z. Current
winds gusting to 45 mph with Craig to Casper gradients of
51/41mtrs. They are forecast up to 64/65mtrs after 06Z
tonight...so confidence high enough to issue a warning up there.
Evening shift will need to watch Arlington for the same reason.
Held off since strongest winds are across the northern Laramie
Range and Bordeaux.
A break in snow expected after Saturday morning before the next
shortwave moves into the area Saturday night into Sunday.
Shortwave axis is in a good position across northwestern Colorado
to bring another round of heavy snow to the Snowy and Sierra Madre
ranges. Mid crew may want to consider another Winter Storm Watch
for Sunday as we are getting new snowfall amounts over a foot.
Widespread Bora wind event possible Sunday night into Monday
across southeast Wyoming as that shortwave tracks into
northeastern Wyoming and western South Dakota. Likely going to
need wind headlines for some areas. Depending on which areas get
snow ahead of that shortwave...we may be dealing with blowing snow
and winter headlines with this as well. Merry Christmas all.
.LONG TERM...(Monday through Friday)
Issued at 207 PM MST Fri Dec 24 2021
Monday...The flow aloft backs to southwest in advance of the next
approaching shortwave trough aloft over the Great Basin states. With
plenty of cloud cover and 700 mb temperatures only near -9 Celsius,
maximum temperatures will only be in the upper 20s west, to 30s in
the east. Moist flow aloft will continue to produce scattered to
numerous orographic snow showers over and near the Snowy and Sierra
Madre Ranges.
Tuesday...The next shortwave trough aloft and its associated
Canadian origin cold front pass across our counties, bringing even
colder temperatures with 700 mb temperatures near -15 Celsius. Aside
from scattered orographic snow showers over the Snowy and Sierra
Madre Ranges, it will remain dry.
Wednesday...The cold temperatures will continue under west flow
aloft, with some orographic snow showers over our western mountains.
Low and mid level gradients suggest windy conditions, especially
across southeast Wyoming.
Thursday...For the penultimate day of the year, should see a slight
modification in maximum temperatures with some downslope warming.
Strong northwest flow at low and mid levels will continue to produce
a windy day with our wind prone locations possibly seeing high wind
criteria.
Friday...For the final day of the year, the next shortwave trough
aloft carves out over western Wyoming and Utah with colder air
pushing southward across Wyoming for the first few days of January.
One more seasonable day before the colder air filters in for the
holiday weekend. Moist flow aloft will help produce scattered
orographic snows again for the Snowy and Sierra Madre Ranges.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1026 PM MST Fri Dec 24 2021
Snow showers are presently moving through the western forecast
zones due a weather disturbance heading east overnight. This has
caused brief, but very gusty winds at KRWL with heavier snow
showers. Expect lingering snow showers for KRWL to keep the
terminal in MVFR through approximately 7Z, then improving to VFR.
KLAR will see the snow showers move into the area shortly before
7Z to 8Z, bringing a brief period of IFR/MVFR in VIS before
returning to VFR shortly thereafter. All other terminals will see
VFR conditions overnight, with the potential for LLWS at all
terminals at the surface to approximately 2000 feet through the
early portion of Saturday morning. Please see individual TAFs for
further detailed information.
&&
.FIRE WEATHER...
Issued at 207 PM MST Fri Dec 24 2021
Concerns for fire weather conditions on the minor side as we stay
in an unsettled weather pattern. Getting really good snow amounts
in the mountains currently. Cooler temperatures are keeping
afternoon humidity fairly high across southeast Wyoming and
Nebraska Panhandle. Could see a fairly widespread snow Sunday
across the western half of the forecast area...with heavy mountain
snow once again.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Storm Warning until 11 AM MST Saturday for WYZ112-114.
High Wind Warning until 7 AM MST Saturday for WYZ106.
NE...None.
&&
UPDATE...MB
SHORT TERM...GCC
LONG TERM...RUBIN
AVIATION...BW
FIRE WEATHER...GCCIn the hours before
Local storm report, Dec 25, 12:21 AM MST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1221 AM MST SAT DEC 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.37W
12/24/2021 M64 MPH CARBON WY MESONET
MESONET STATION WY20 2.5 SE ELK MOUNTAIN
(WYDOT).
&&Local storm report, Dec 25, 12:29 AM MST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1229 AM MST SAT DEC 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.37W
12/24/2021 M64 MPH CARBON WY MESONET
MESONET STATION WY20 2.5 SE ELK MOUNTAIN
(WYDOT).
1126 PM NON-TSTM WND GST 13 NE CENTENNIAL 41.44N 105.96W
12/24/2021 M60 MPH ALBANY WY MESONET
MESONET STATION WY26 12.6 NE CENTENNIAL
(WYDOT).
1116 PM NON-TSTM WND GST SKYLINE 41.14N 106.58W
12/24/2021 M63 MPH CARBON WY MESONET
MESONET STATION KSKL SKYLINE (WYDOT).
1056 PM NON-TSTM WND GST 3 NW ELK MOUNTAIN 41.72N 106.45W
12/24/2021 M64 MPH CARBON WY MESONET
MESONET STATION WY19 2.9 NW ELK MOUNTAIN
(WYDOT).
1042 PM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.75N 106.51W
12/24/2021 M63 MPH CARBON WY MESONET
MESONET STATION WY18 HALLECK RIDGE (WYDOT).
1042 PM NON-TSTM WND GST 10 SSW HANNA 41.73N 106.65W
12/24/2021 M61 MPH CARBON WY MESONET
MESONET STATION WY16 10.5 SW HANNA (WYDOT).
&&Local storm report, Dec 25, 12:34 AM MST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1234 AM MST SAT DEC 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM NON-TSTM WND GST 3 NW ELK MOUNTAIN 41.72N 106.45W
12/24/2021 M60 MPH CARBON WY MESONET
MESONET STATION WY19 2.9 NW ELK MOUNTAIN
(WYDOT).
&&Local storm report, Dec 25, 12:36 AM MST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1236 AM MST SAT DEC 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.37W
12/24/2021 M59 MPH CARBON WY MESONET
MESONET STATION WY20 2.5 SE ELK MOUNTAIN
(WYDOT).
&&Local storm report, Dec 25, 12:43 AM MST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1243 AM MST SAT DEC 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM NON-TSTM WND GST 1 NNW WHITAKER 41.42N 104.88W
12/25/2021 M58 MPH LARAMIE WY MESONET
MESONET STATION KWTR 0.6 NW WHITAKER
(WYDOT).
&&Local storm report, Dec 25, 2:14 AM MST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
214 AM MST SAT DEC 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.36W
12/25/2021 M63 MPH CARBON WY DEPT OF HIGHWAYS
MESONET STATION WY20 2.5 SE ELK MOUNTAIN WYDOT
&&
ROB.COXThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 2:42 AM MST | Winter Weather Advisory | CYS | Albany, Laramie | 8 hr |
| Dec 25, 3:55 AM MST | High Wind Watch | CYS | Albany, Carbon, Laramie, Platte | 9 hr |
| Dec 25, 12:50 PM MST | Winter Storm Warning | CYS | Albany, Carbon | 67 hr |
| Dec 25, 1:04 PM MST | High Wind Watch | CYS | Goshen, Laramie, Niobrara | 15 hr |
| Dec 25, 1:04 PM MST | High Wind Warning | CYS | Albany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more | 39 hr |
Nearby
Winter Storm Watches in Wyoming, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.